# SDR MASA2013033052465

- Difficulty date: March 30, 2013
- Submitted: March 31, 2013
- Operation: Air carrier
- Aircraft: N518MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN CEILING FLOOD LIGHT INOP.  RELAMPED FLOOD LIGHT.
